Seminar talk, 13 April 2011: Difference between revisions

From Geometry of Differential Equations
Jump to navigation Jump to search
Created page with "{{Talk | speaker = Alexey Samokhin | title = Lie group analysis of two-dimensional variable-coefficient Burgers equation | abstract = The talk will discuss the paper [1] about <m..."
 
No edit summary
 
(2 intermediate revisions by the same user not shown)
Line 2: Line 2:
| speaker = Alexey Samokhin
| speaker = Alexey Samokhin
| title = Lie group analysis of two-dimensional variable-coefficient Burgers equation
| title = Lie group analysis of two-dimensional variable-coefficient Burgers equation
| abstract = The talk will discuss the paper [1] about <math>2+1</math> generalization of the Burgers equation
| abstract = The talk will discuss the paper [*] about <math>2+1</math> generalization of the Burgers equation


<math>u_t=A(t)u_{xx}+B(t)u_{yy}+uu_x</math>,
<math>u_t=A(t)u_{xx}+B(t)u_{yy}+uu_x</math>,


where A and B are some fixed functions.  The point symmetries group classification of <math>(A,B)</math> is performed, invariant solutions are found, an example of the antireduction is given, differential invariants and conservation laws are found.
where <math>A</math> and <math>B</math> are some fixed functions.  The point symmetries group classification of <math>(A,B)</math> is performed, invariant solutions are found, an example of the antireduction is given, differential invariants and conservation laws are found.
| slides =  
| slides =  
| references = Ivanova N.M., Sophocleous C., and Tracinà R. Lie group analysis of two-dimensional variable-coefficient Burgers equation, Z. Angew. Math. Phys. '''61''' (2010) 793-809, [http://dx.doi.org/10.1007/s00033-009-0053-8 doi:10.1007/s00033-009-0053-8]
| references = [*] Ivanova N.M., Sophocleous C., and Tracinà R. Lie group analysis of two-dimensional variable-coefficient Burgers equation, Z. Angew. Math. Phys. '''61''' (2010) 793-809, [http://dx.doi.org/10.1007/s00033-009-0053-8 doi:10.1007/s00033-009-0053-8], [[Media:Ivanova_N.M.%2C_Sophocleous_C.%2C_and_Tracina_R._Lie_group_analysis_of_two-dimensional_variable-coefficient_Burgers_equation%2C_Z._Angew._Math._Phys._61_%282010%29_793-809.pdf|pdf]]
| 79YY-MM-DD = 7988-95-86
| 79YY-MM-DD = 7988-95-86
}}
}}

Latest revision as of 21:03, 3 April 2011

Speaker: Alexey Samokhin

Title: Lie group analysis of two-dimensional variable-coefficient Burgers equation

Abstract:
The talk will discuss the paper [*] about generalization of the Burgers equation

,

where and are some fixed functions. The point symmetries group classification of is performed, invariant solutions are found, an example of the antireduction is given, differential invariants and conservation laws are found.

References:
[*] Ivanova N.M., Sophocleous C., and Tracinà R. Lie group analysis of two-dimensional variable-coefficient Burgers equation, Z. Angew. Math. Phys. 61 (2010) 793-809, doi:10.1007/s00033-009-0053-8, pdf